hypopigmentation due to lidex ointment (fluocinonide)
hi, i applied a generous amount of lidex ointment on a skin irritation the night before and i immediately noticed that the surrounding area of the skin irritation got a whitening effect. and i read in that one of the side effects of lidex ointment is hypopigmentation. i would like to know if this side effect of hypopigmentation is temporary or permanent? if temporary, how long will it last? thanks in advance.
This kind of hypopigmentation is usually not permanent. Generally it goes away on its own after exposure to the sun. Creams like Elidel cream or Protropic can be used on these hypopigmented areas but it should be used only after a dermatologist’s guidance. If the symptoms still persist then you can talk to your dermatologist about laser-assisted chemabrasion(LACA).
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.